Alert archive / California / Wind Advisories in 2007

Wind Advisory 8, NWS Phoenix, AZ

March 26, 2007

NWS Phoenix, AZ issued this wind advisory at Mar 26, 2007, 3:00 AM PDT. It took effect at Mar 27, 2007, 1:01 AM PDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2007, 3:00 AM PDT (10:00 UTC)
In effect from
Mar 27, 2007, 1:01 AM PDT
Expired
Mar 27, 2007, 9:00 PM PDT
In force
20 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 261000
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
300 AM MST MON MAR 26 2007

AZZ020-CAZ030>033-262200-
/O.NEW.KPSR.WI.Y.0008.070327T1200Z-070328T0000Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
300 AM MST MON MAR 26 2007 /300 AM PDT MON MAR 26 2007/

...WIND ADVISORY IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 5 PM MST
/5 PM PDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM MST /5 AM PDT/ TO 5 PM
MST /5 PM PDT/ TUESDAY. 

A STRONG PACIFIC COLD FRONT WILL PUSH EAST OF THE AREA LATE TONIGHT
AND EARLY TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST
AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH
DURING THE DAY ON TUESDAY. 

STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING
SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. EXTRA CAUTION IS ADVISED.

$$

AZZ021>024-026>028-262200-
/O.NEW.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
300 AM MST MON MAR 26 2007

...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MST TUESDAY. 

A STRONG PACIFIC COLD FRONT WILL PUSH ACROSS THE AREA DURING THE DAY
ON TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND
SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH BY
TUESDAY AFTERNOON.

THESE EXPECTED STRONG WINDS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN ADDITION
...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. EXTRA CAUTION IS ADVISED.

$$

AZZ025-262200-
/O.NEW.KPSR.WI.Y.0008.070327T1900Z-070328T0000Z/
YUMA/MARTINEZ LAKE AND VICINITY-
INCLUDING THE CITIES OF...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS
300 AM MST MON MAR 26 2007

...WIND ADVISORY IN EFFECT FROM 12 PM TO 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 5 PM MST TUESDAY. 

A STRONG PACIFIC COLD FRONT WILL PUSH EAST OF THE AREA TUESDAY
MORNING. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND
SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH BY NOON
ON TUESDAY.

STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING
SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. EXTRA CAUTION IS ADVISED.

$$

ESTLE
5 follow-up statements
000 
WWUS75 KPSR 262120
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
220 PM MST MON MAR 26 2007

AZZ020-CAZ030>033-271200-
/O.CON.KPSR.WI.Y.0008.070327T1200Z-070328T0000Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
220 PM MST MON MAR 26 2007 /220 PM PDT MON MAR 26 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /5 AM PDT/ TO
5 PM MST /5 PM PDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND
ADVISORY FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY
FROM 5 AM MST /5 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY.

A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA LATE
TONIGHT AND EARLY TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY
INCREASING WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN
40 AND 50 MPH DURING THE DAY TUESDAY.

STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR
BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND WHERE THE
WIND CROSSES THE ROAD. BE EXTRA ALERT WHILE DRIVING.

$$

AZZ021>024-026>028-271200-
/O.CON.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
220 PM MST MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 9 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND
ADVISORY FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA INCLUDING THE
GREATER PHOENIX AREA FROM 12 NOON TO 9 PM MST TUESDAY.

A STRONG PACIFIC COLD FRONT WILL PUSH ACROSS THE AREA DURING THE
DAY TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND
SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH TUESDAY
AFTERNOON.

THESE EXPECTED STRONG WINDS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN
ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES AND WHERE THE WIND CROSSES THE ROAD. BE
EXTRA ALERT WHILE DRIVING.

$$

AZZ025-271200-
/O.CON.KPSR.WI.Y.0008.070327T1900Z-070328T0000Z/
YUMA/MARTINEZ LAKE AND VICINITY-
INCLUDING THE CITIES OF...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS
220 PM MST MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 5 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND
ADVISORY FOR THE YUMA AREA TUESDAY AFTERNOON.

A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA TUESDAY
MORNING. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND
SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH BY 12
NOON TUESDAY.

STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING
SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES AND WHERE THE WIND CROSSES THE
ROAD. BE EXTRA ALERT WHILE DRIVING.

$$

ELLIS
000 
WWUS75 KPSR 270801
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
101 AM MST TUE MAR 27 2007

CAZ030-032-033-272015-
/O.EXT.KPSR.WI.Y.0008.070327T0801Z-070328T0400Z/
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...CHIRIACO SUMMIT...DESERT CENTER...
EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...
IMPERIAL...AND THE SALTON SEA
101 AM PDT TUE MAR 27 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA THE
REMAINDER OF THE MORNING HOURS TODAY. THIS SYSTEM WILL BE ACCOMPANIED
BY WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50
MPH. WINDS HAVE ALREADY INCREASED TO ABOVE ADVISORY LEVELS IN JOSHUA
TREE NATIONAL PARK AND IN PARTS OF IMPERIAL COUNTY...WITH WIND SPEEDS
OVER 40 MPH AT BOTH THE LOST HORSE OBSERVATION SITE AND IMPERIAL
AIRPORT AFTER MIDNIGHT.

STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING
SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE DRIVING.

$$

AZZ020-CAZ031-272015-
/O.EXT.KPSR.WI.Y.0008.070327T1200Z-070328T0400Z/
LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BLYTHE
101 AM MST TUE MAR 27 2007 /101 AM PDT TUE MAR 27 2007/

...WIND ADVISORY NOW IN EFFECT FROM 5 AM MST /5 AM PDT/ EARLY
THIS MORNING TO 9 PM MST /9 PM PDT/ THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 5 AM MST /5 AM PDT/ EARLY
THIS MORNING TO 9 PM MST /9 PM PDT/ THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA EARLY
TODAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND
SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH DURING
THE DAYLIGHT HOURS TODAY.

STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR
BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT
WHILE DRIVING.

$$

AZZ025-272015-
/O.EXT.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/
YUMA/MARTINEZ LAKE AND VICINITY-
INCLUDING THE CITIES OF...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS
101 AM MST TUE MAR 27 2007

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM MST THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 PM MST
THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL PUSH EAST ACROSS THE AREA
LATER THIS MORNING. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING
WEST AND SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH
BY 12 NOON TUESDAY.

STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR
BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT
WHILE DRIVING.

$$

AZZ021>024-026>028-272015-
/O.CON.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
101 AM MST TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST
THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL PUSH ACROSS THE AREA DURING THE
DAY TODAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND
SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH TUESDAY
AFTERNOON.

THESE EXPECTED STRONG WINDS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN
ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE DRIVING.

$$

ESTLE
000 
WWUS75 KPSR 271224
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
524 AM MST TUE MAR 27 2007

AZZ020-CAZ030>033-272200-
/O.CON.KPSR.WI.Y.0008.000000T0000Z-070328T0400Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
524 AM MST TUE MAR 27 2007 /524 AM PDT TUE MAR 27 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS
EVENING. 

A STRONG PACIFIC COLD FRONT WILL PUSH INTO ARIZONA LATER TODAY. THIS
SYSTEM WILL BE ACCOMPANIED BY VERY GUSTY SOUTHWEST TO NORTHWEST
WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH.

SOME PEAK WINDS REGISTERED THUS FAR AROUND THE AREA SINCE MIDNIGHT INCLUDE
51 MPH AT IMPERIAL AIRPORT...AND 42 MPH AT THE LOST HORSE OBSERVATION
SITE IN JOSHUA TREE NATIONAL PARK.

STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR
BLOWING SAND. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT
WHILE DRIVING.

$$

AZZ021>028-272200-
/O.CON.KPSR.WI.Y.0008.070327T1900Z-070328T0400Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...GILA BEND...
APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
524 AM MST TUE MAR 27 2007

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST
THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL PUSH ACROSS THE AREA DURING THE
DAY TODAY. THIS SYSTEM WILL BE ACCOMPANIED BY INCREASING WEST AND
SOUTHWEST WINDS...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH
THIS AFTERNOON.

THESE EXPECTED STRONG WINDS COULD RESULT IN BRIEFLY LOWERED
VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN
ADDITION...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT WHILE
DRIVING.

$$

ESTLE
000 
WWUS75 KPSR 272141
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
241 PM MST TUE MAR 27 2007

AZZ020>028-CAZ030>033-280400-
/O.CON.KPSR.WI.Y.0008.000000T0000Z-070328T0400Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA/TONTO NF FOOTHILLS-YUMA/MARTINEZ LAKE AND VICINITY-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GLOBE...MIAMI...
SAN CARLOS...SUPERIOR...ALSO INCLUDING APACHE...BARTLETT...
CANYON...HORSESHOE...ROOSEVELT...AND SAGUARO LAKES...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...
WELLTON...GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...
FLORENCE...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
241 PM MST TUE MAR 27 2007 /241 PM PDT TUE MAR 27 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND
ADVISORY FOR SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA UNTIL 9 PM MST /9 PM PDT/ THIS EVENING. THE GREATER
PHOENIX AREA...YUMA...THE EL CENTRO/IMPERIAL AREA...AND JOSHUA TREE
NATIONAL PARK ARE INCLUDED IN THE WIND ADVISORY.

WINDS WERE GUSTING BETWEEN 35 AND 45 MPH IN SOUTHWEST ARIZONA AND
SOUTHEAST CALIFORNIA INCLUDING YUMA AND THE EL CENTRO/IMPERIAL
AREA...AND BETWEEN 25 AND 35 MPH IN SOUTH-CENTRAL ARIZONA INCLUDING
THE GREATER PHOENIX AREA EARLY THIS AFTERNOON. VISIBILITY HAD DROPPED
TO 1 1/2 MILES IN BLOWING SAND AND DUST AT YUMA EARLIER TODAY.

STRONG GUSTY WINDS FROM THE WEST AND SOUTHWEST ARE EXPECTED TO GUST
BETWEEN 35 AND 45 MPH INTO THIS EVENING.

THESE STRONG WINDS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO
WELL UNDER A MILE AT TIMES IN BLOWING DUST. IN ADDITION...WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND WHERE THE WIND CROSSES THE ROAD. BE EXTRA ALERT WHILE
DRIVING.

THE DRY...BUT STRONG COLD FRONT RESPONSIBLE FOR THE STRONG WINDS WILL
BE MOVING EAST OF THE AREA RESULTING IN DECREASING WIND BY LATE
TONIGHT.

ELLIS

$$
000 
WWUS75 KPSR 280414
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
914 PM MST TUE MAR 27 2007

AZZ020>028-CAZ030>033-280515-
/O.EXP.KPSR.WI.Y.0008.000000T0000Z-070328T0400Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA/TONTO NF FOOTHILLS-YUMA/MARTINEZ LAKE AND VICINITY-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GLOBE...MIAMI...
SAN CARLOS...SUPERIOR...ALSO INCLUDING APACHE...BARTLETT...
CANYON...HORSESHOE...ROOSEVELT...AND SAGUARO LAKES...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...
WELLTON...GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...
FLORENCE...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
914 PM MST TUE MAR 27 2007 /914 PM PDT TUE MAR 27 2007/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THE WIND ADVISORY WHICH WAS IN EFFECT FOR SOUTH- CENTRAL AND
SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA WAS ALLOWED TO EXPIRE AT
9 PM. 

WINDS IN THE MAJORITY OF THE AREA HAS DECREASED BELOW ADVISORY
CRITERIA BUT WILL CONTINUE TO GUST TO NEAR 30 MPH IN SOME LOCATIONS
THE REST OF THIS EVENING. SOME ISOLATED PLACES MAY SEE A BIT HIGHER GUSTS
BUT ALL THESE WINDS WILL BE DECREASING AFTER MIDNIGHT.

IT WILL BE BREEZY ON WEDNESDAY WITH MANY LOCATIONS SEEING WEST WINDS
OF 15 TO 25 MPH. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:45 AM PDT, 15 minutes earlier.

Area forecast discussion, Mar 26, 2:45 AM PDT, 15 minutes before
AZZ020>028-CAZ030>033-261800-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
245 AM MST MON MAR 26 2007

.SYNOPSIS...
HIGH PRESSURE ALOFT MOVING EAST ACROSS THE SOUTHWESTERN UNITED STATES
WILL BRING SOME FURTHER WARMING TODAY. THE DRY SOUTHERN END OF A
STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL BRING VERY
WINDY WEATHER WITH AREAS OF BLOWING SAND AND DUST...AND MUCH COOLER
WEATHER TUESDAY. HIGH PRESSURE ALOFT FROM THE PACIFIC WILL RESULT IN
WARMER WEATHER DURING THE LAST HALF OF THIS WEEK. EXCEPT FOR HIGH
CLOUDINESS TODAY INTO TONIGHT AHEAD OF THE LOW PRESSURE SYSTEM...
AND SOME CLOUDS TUESDAY WITH THE LOW PRESSURE SYSTEM...MOSTLY CLEAR
NIGHTS AND SUNNY DAYS ARE ANTICIPATED THIS WEEK.

&&

.SHORT TERM...
TONIGHT THROUGH WEDNESDAY...
UPPER LEVEL RIDGE OVER ARIZONA WILL BE WEAKENING TODAY AHEAD OF A
VERY COLD PACIFIC LOW PRESSURE SYSTEM...WHICH IS SLATED TO PUSH
ACROSS THE STATE TUESDAY GIVING MUCH COOLER TEMPERATURES AND VERY
WINDY CONDITIONS TO OUR CWA. IR IMAGERY AT 2 AM SHOWED CONSIDERABLE
MAINLY HIGH CLOUDS SPREADING INTO CENTRAL CA AHEAD OF THE TROF...AND
AS THE RIDGE OVERHEAD WEAKENS TODAY WE WILL SEE INCREASING HIGH
CLOUDS. THE CLOUDS PROBABLY WILL NOT BE THICK ENOUGH TO KEEP TEMPS
FROM WARMING ANOTHER FEW DEGREES...AS TODAY WILL REACH INTO THE MID
TO UPPER 80S OVER THE LOWER DESERTS...AND BE 5-10 DEGREES ABOVE
SEASONAL NORMALS.

AS THE LOW/MID LEVEL GRADIENTS TIGHTEN TODAY...BREEZY CONDITIONS
WILL DEVELOP OVER THE WESERN DESERTS AND IN SERN CA...AND AS THE
SURFACE COLD FRONT MOVES THROUGH SERN CA TONIGHT...VERY WINDY
WEATHER WILL DEVELOP AND LEAD TO SOME BLOWING DUST AND SAND. THIS
SYTEM APPEARS QUITE POWERFUL...WITH AROUND 200M HEIGHT FALLS SLATED
FOR NWRN AZ BY 12Z TUESDAY. BY 18Z TUESDAY THE GFS FORECASTS A COLD
THICKNESS BULLSEYE OF 526DM OVER S-CNTRL CA...SO THERE IS CERTAINLY
POTENTIAL FOR SIGNIFICANT COLD ADVECTION INTO OUR CWA WITH THIS
TROF...AND THE CAA WILL HELP DRIVE THE STRONG WINDS. AS THE FRONT
SWINGS EAST ACROSS THE CENTRAL ARIZONA DESERTS TUESDAY...OUR WESTERN
LOCALES SHOULD SEE HIGHS FALL FROM 14 TO 20 DEGREES COMPARED TO
MONDAY HIGHS. HOWEVER...THE ERN CWA WILL PROBABLY NOT SEE NEARLY AS
MUCH DROPOFF TUESDAY...AS THE UPPER TROF AXIS WILL STILL BE IN SERN
CA AT 5 PM TUESDAY...AND THERE WILL STILL BE TIME FOR SOME HEATING
AHEAD OF THE FRONT DURING THE MORNING AND EARLY AFTERNOON HOURS. AS
SUCH...HAVE RAISED OUR HIGHS FROM PHOENIX EASTWARD 2-6 DEGREES FOR
TUESDAY...WITH THE THINKING THAT WEDNESDAY WILL BE THE COLDEST DAY
FOR THOSE PLACES. SO...MUCH COOLER WEATHER IS ON TAP FOR THE WRN CWA
TUESDAY...WITH SIMPLY COOLER WEATHER OVER THE ERN ZONES. COOLER
WEATHER AGAIN IS EXPECTED WED EAST...WITH HIGHS TO DROP INTO THE
LOWER 70S IN THE PHOENIX METRO.

EVEN THOUGHT THERE WILL BE STRONG DYNAMICS WITH THE PASSING SYSTEM
TUESDAY...VERY STRONG Q CONVERGENCE AND MID LEVEL UVV/PVA...THE
AIRMASS WILL BE QUITE DRY SO NO PRECIP IS EXPECTED OVER THE LOWER
DESERTS. THERE COULD BE SOME PARTLY CLOUDY SKIES...BUT NO RAINFALL
IS ANTICIPATED. WITH THE STRONG HEIGHT FALLS/CAA AND PARTIAL
SUNSHINE TO AID IN MIXING...VERY WINDY WEATHER WILL DEVELOP ACROSS
THE CWA DURING THE DAY TUESDAY AND WE WILL HAVE A WIND ADVISORY IN
EFFECT FOR THE WHOLE CWA...FROM NOON THRU 9 PM. THE WIND ADVISORY
WILL BEGIN AT 5 AM FOR THE SERN CA ZONES HOWEVER...AS THE PASSING
FRONT AND STRONG LOW LEVEL GRADIENTS WILL ENABLE THE WINDS TO REACH
ADVISORY LEVELS EARLIER. AREAS OF BLOWING DUST AND SAND ARE EXPECTED
WITH THESE WINDS...OVER MOST OF THE LOWER DESERTS OF CA AND AZ.

AFTER THE TROF PASSES TO OUR EAST WEDNESDAY...A VERY DRY NWLY FLOW
WILL SET UP...FOR SUNNY SKIES...AND COOLER WEATHER IN THE ERN CWA AS
MENTIONED EARLIER. MUCH LESS WIND IS EXPECTED WEDNESDAY...BUT BREEZY
CONDITIONS ARE LIKELY IN THE AFTERNOON...ESPECIALLY IN THE HIGHER
TERRAI...AS MID LEVEL GRADIENTS REMAIN SOMEWHAT TIGHT.

&&

.LONG TERM...
WEDNESDAY NIGHT THROUGH SUNDAY...
UPPER RIDGE IS STILL LIKELY TO BUILD ACROSS SOUTHWESTERN STATES IN
THE WAKE OF THE DEEP TROUGH. THE NORTHWEST FLOW ALOFT WILL KEEP
ENTIRE CWA VERY DRY WITH A SLOW WARMING TREND. MAX TEMPS TO WARM
EACH DAY IN MOST AREAS THROUGH SATURDAY...THEN LEVEL OFF OR EVEN
DROP A LITTLE ON SUNDAY AS ANOTHER PACIFIC SHORT WAVE APPROACHES THE
WEST COAST.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED AT ALL AIRPORTS ACROSS PHX CWA UNDER
UPPER RIDGE DURG TAF PERIOD...WITH INCRG CIFM CLDS TDA. MEANWHILE...
SFC WNDS WILL BEGIN TO GUST DURG UPCOMING NIGHT...MAINLY AT KIPL AND
PERHAPS KBLH AS STG UPR TROUGH APPROACHES...BUT SPEEDS WILL BE MSTLY
LESS THAN 25 KTS PRIOR TO 12Z TUE. ERN TAFS...KPHX/KIWA...WILL
EXPERIENCE NORMAL LIGHT NOCTURNAL WIND PATTERNS TONIGHT.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
STRONG PACIFIC UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL
PUSH ACROSS AZ/SE CA ON TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY
STRONG AND GUSTY WINDS...BEGINNING AS EARLY AS LATE TONIGHT OVER SE
CA FIRE WX ZONES. THESE STRONG WINDS WILL SPREAD INTO AZ ZONES BY
TUE AFTERNOON. CONTINUING TO KEEP AN EYE ON DEGREE OF DRY AIR
ANTICPATED BEHIND THIS FRONT. LATEST RH FORECASTS STILL CALLING FOR
HUMIDITIES TO REMAIN GENERALLY AOA 15 PCT THROUGHOUT THE DURATION OF
STRONGEST WINDS. FUTURE SHIFTS WILL CONTINUE TO RE-EVALUATE THIS WX
SYSTEM AS LATER NUMERICAL PROGS ARRIVE. IN THE MEANTIME...ALL
INTERESTED AGENCIES ARE ENCOURAGED TO MONITOR THE LATEST FIRE
WEATHER FORECASTS AND DISCUSSIONS FOR THE MOST UP TO DATE
INFORMATION.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...WIND ADVISORY SOUTHWEST AND SOUTH-CENTRAL ARIZONA...ZONES
     21>24 AND 26>28...FROM NOON UNTIL 9 PM TUESDAY.
     WIND ADVISORY ZONE 20 FROM 5 AM UNTIL 5 PM TUESDAY
     WIND ADVISORY ZONE 25 FROM NOON UNTIL 5 PM TUESDAY.

CA...WIND ADVISORY ZONES 30>33 FROM 5 AM TO 5 PM TUESDAY.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

11/10/ESTLE
Hazardous weather outlook, Mar 25, 5:15 AM PDT, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
515 AM MST SUN MAR 25 2007

AZZ020-021-025-026-CAZ030>033-260000-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
515 AM MST SUN MAR 25 2007 /515 AM PDT SUN MAR 25 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST
ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY WINDY CONDITIONS ARE EXPECTED LATE MONDAY NIGHT THROUGH
TUESDAY EVENING AS A STRONG COLD FRONT MOVES EAST ACROSS THE REGION.
SUSTAINED WEST WIND OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 45
MPH...WILL GENERATE AREAS OF DENSE BLOWING SAND AND BLOWING DUST
WHICH COULD RESTRICT VISIBILITY TO UNDER ONE QUARTER MILE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ022-023-027-028-260000-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
515 AM MST SUN MAR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP ON TUESDAY AND CONTINUE
INTO TUESDAY EVENING AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA.
SUSTAINED SOUTHWEST TO WEST WIND OF 20 TO 35 MPH...WITH GUSTS OF 40
TO 45 MPH...WILL GENERATE AREAS OF DENSE BLOWING DUST WHICH COULD
RESTRICT VISIBILITY TO UNDER ONE QUARTER MILE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-260000-
SOUTHERN GILA/TONTO NF FOOTHILLS-
515 AM MST SUN MAR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP ON TUESDAY AND CONTINUE
INTO TUESDAY EVENING AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA.
SUSTAINED SOUTHWEST TO WEST WIND OF 25 TO 35 MPH...WITH GUSTS TO 45
MPH..ARE FORECAST. AREAS OF DENSE BLOWING DUST WILL BE GENERATED
MAINLY OVER THE LOWER DESERT...AND SOME OF THIS DUST WILL OVERSPREAD
THE REGION...RESTRICTING VISIBILITY TO UNDER ONE MILE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DG/11

Nearby

Wind Advisories in California, 2007Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.